# SDR CALA2025081407747

- Difficulty date: July 27, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,334 hours, 29,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88317
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L3 WINDOW POST AT HOLE NR 3. CRACKED AT 3 0'CLOCK, CRACK LENGTH - 0.030".  REPAIRED L3 WINDOW FRAME IAW ESR-WI NO:2023573-20-12432 AND  EC/RA 5310-08653 REV. ORIGINAL, INTERIM REPAIR.  PERFORMED THE INTERIM REPAIR TO L3 WINDOW FRAME E-F POST PER PART 1.
